FREE SHIPPING $35+

Buckley's Complete Liquid Gels Day + Night Pack
With Daytime Mucous Relief 24 Softgels
Buckley's Complete Liquid Gels with Daytime Mucous Relief provides 24 hour relief!

Day Plus Mucous Relief Liquid Gels offer fast non-drowsy relief from: mucus & phlegm, chest congestion, headache, aches and pain, fever, sinus and nasal congestion, sore throat and dry cough.

Night Liquid Gels let you rest, relieving: Headaches, aches and pain, fever, runny nose and sneezing, sinus and nasal congestion, sore throat and dry cough, itchy and watery eyes.

Directions: Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.

Day Plus Mucus Relief Active Ingredients: One Liquid Gel Contains: acetaminophen (250 mg), guaifenesin (100mg), pseudoephedrine hydrochloride (30mg), dextromethorpan hydrobromide (10 mg).

Night Active Ingredients: One Liquid Gel Contains: acetaminophen (325 mg), dextromethorphan hydrobromide (15mg), pseudoephedrine hydrochloride (30mg), doxylamine succinate (6.25 mg).

Non-Medicinal Ingredients (Day and Night): FD&C Blue #1 (Night only), gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucous) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Cautions for Buckley's Complete Night Liquid Gels: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms within the first 24 hours such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Buckley's Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Philee: a few months ago

This is my go-to medicine that I use whenever I get sick with a cold or the flu. Helps stops coughs, sneezing, and runny noses/congestion. I like that it also contains acetaminophen as well for pain-relief from fever/headaches/achiness. Effective, and convenient day and night cold/flu relief! Will always repurchase.

Page  1